RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2018, Volume 64, Issue 1, Pages 148–163 (Mi cmfd351)  

Boundedness and finite-time stability for multivalued doubly-nonlinear evolution systems generated by a microwave heating problem

S. Popov, V. Reitmann, S. Skopinov

St. Petersburg State University, St. Petersburg, Russia

Abstract: Doubly-nonlinear evolutionary systems are considered. Sufficient conditions of the boundedness of solutions of such systems are derived. Analogical results for a one-dimensional microwave heating problem are proved. The notions of global process and of a local multivalued process are introduced. Sufficient conditions for the finite-time stability of a global process and of a local multivalued process are shown. For local multivalued processes sufficient conditions for the finite-time instability are derived. For the one-dimensional microwave heating problem conditions of the finite-time stability are shown.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-2858.2018.1
German Academic Exchange Service (DAAD)


DOI: https://doi.org/10.22363/2413-3639-2018-64-1-148-163

Full text: PDF file (235 kB)
References: PDF file   HTML file

UDC: 517.957

Citation: S. Popov, V. Reitmann, S. Skopinov, “Boundedness and finite-time stability for multivalued doubly-nonlinear evolution systems generated by a microwave heating problem”, Differential and functional differential equations, CMFD, 64, no. 1, Peoples' Friendship University of Russia, M., 2018, 148–163

Citation in format AMSBIB
\Bibitem{PopReiSko18}
\by S.~Popov, V.~Reitmann, S.~Skopinov
\paper Boundedness and finite-time stability for multivalued doubly-nonlinear evolution systems generated by a~microwave heating problem
\inbook Differential and functional differential equations
\serial CMFD
\yr 2018
\vol 64
\issue 1
\pages 148--163
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd351}
\crossref{https://doi.org/10.22363/2413-3639-2018-64-1-148-163}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd351
  • http://mi.mathnet.ru/eng/cmfd/v64/i1/p148

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:20
    Full text:18
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019